MAUDE Adverse Event Report: ABBOTT VASCULAR HT VERSATURN GUIDE WIRE

ABBOTT VASCULAR HT VERSATURN GUIDE WIRE
Model Number 1013319J
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident information was reviewed; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling.The investigation determined the reported break appears to be related to operational circumstances of the procedure.Based on the reported information, it is likely that inadvertent mishandling and/or manipulation during the procedure, the proximal adhesive joint detached causing the appearance of a marker detaching from the guide wire.Per the product specification description, this type of guide wire does not have any markers on the distal end of the guide wire.The only markers on the wire are a brachial and femoral marker are located at 90 cm and 100 cm from the distal end respectively on the proximal segment of 190 cm and 300 cm guide wires to indicate when the tip of the guide wire is about to exit the guide catheter.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.
 
Event or Problem Description
It was reported that an unspecified balloon catheter was advanced over a 014 ht versaturn guide wire; however, it was observed that a marker moved.The marker moved to the distal portion of the guide wire, but remained on the guide wire.The procedure was successfully completed with a new unspecified guide wire.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11237347
Report Number2024168-2021-00655
Device Sequence Number3482141
Product Code DQX
UDI-Device Identifier08717648198496
UDI-Public08717648198496
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1013319J
Device Catalogue Number1013319J
Device Lot Number0081971
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1